# SDR 29GA2016070500003

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 35,998 hours, 39,760 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Weak
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L8 CIRCUIT BREAKER, EXT CTRL, POPPED AND WOULD NOT RESET.  INSP L8 CB FOUND TO BE LOOSE, WEAK.  RR L8 CB IAW MM 39-10-42.  OPS CK OK PN ON/OFF MS3320-5.
